..
Suche

Personensuche
Veranstaltungssuche
Katalog der UB Siegen

Siegen Preprints on Geomathematics

  Siegen Preprints on Geomathematics

The preprint series "Siegen Preprints on Geomathematics" was established in 2010. At present, the following preprints are available:

  1. P. Berkel, D. Fischer, V. Michel:  Spline multiresolution and numerical results for joint gravitation and normal mode inversion with an outlook on sparse regularisation, 2010. The final publication is available at springerlink.com.
  2. M. Akram, V. Michel: Regularisation of the Helmholtz decomposition and its application to geomagnetic field modelling, 2010. The final publication is available at springerlink.com.
  3. V. Michel: Optimally localized approximate identities on the 2-sphere, 2010.
  4. N. Akhtar, V. Michel: Reproducing kernel based splines for the regularization of the inverse spheroidal gravimetric problem, 2011.
  5. D. Fischer, V. Michel: Sparse regularization of inverse gravimetry – case study: spatial and temporal mass variations in South America, 2011. The paper is published (in a revised version) in Inverse Problems 28 (2012), 065012 (34pp), click here for download.
  6. A.S. Fokas, O. Hauk, V. Michel: Electro-magneto-encephalography for the three-shell model: numerical implementation for distributed current in spherical geometry, 2011.
  7. M. Akram, I. Amna, V. Michel: A study of differential operators for complete orthonormal systems on a 3D ball, 2011.
  8. D. Fischer, V. Michel: How to combine spherical harmonics and localized bases for regional gravity modelling and inversion, 2012. The paper was accepted (in a revised version titled "Automatic best-basis selection for geophyiscal tomographic inverse problems") by Geophysical Journal International in 2013.
  9. D. Fischer, V. Michel: Inverting GRACE gravity data for local climate effects, 2012.
  10. V. Michel, R. Telschow: A non-linear approximation method on the sphere, 2014.
  11. V. Michel, R. Telschow: The regularized orthogonal functional matching pursuit for ill-posed inverse problems, 2014. The paper is published (in a revised version) in the SIAM Journal on Numerical Analysis, 54 (2016), 262-287.
  12. V. Michel, S. Orzlowski: On the null space of a class of Fredholm integral equations of the first kind, 2015.
  13. V. Michel, S. Orzlowski: On the convergence theorem for the Regularized Functional Matching Pursuit (RFMP) algorithm, 2016. The final publication is (soon) available at Springer, International Journal on Geomathematics.
  14. I. Amna, V. Michel: Pseudodifferential operators and equidistribution on the 3D-ball - an approach based on orthonormal basis systems, 2016. The paper is published (in a slightly revised version) in Numerical Functional Analysis and Optimization, 2017.
  15. S. Gramsch, M. Kontak, V. Michel: Three-dimensional simulation of nonwoven fabrics using a greedy approximation of the distribution of fiber directions, 2016.
  16. M. Gutting, B. Kretz, V. Michel, R. Telschow: Study on parameter choice methods for the RFMP with respect to downward continuation, 2016.
  17. V. Michel, S. Orzlowski, N. Schneider: Vectorial Slepian functions on the ball, 2017.
  18. V. Michel, F.J. Simons: A general approach to regularizing inverse problems with regional data using Slepian wavelets, 2017.